# SDR DALA2025120308841

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 97,597 hours, 12,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEPMS ROW 51H-56H,  NO EMER LIGHTS ILLUMINATING DURING TEST.  FOUND SEAT TO WALL CONNECTIONS WIRE BROKEN AT 56HJ AND 54HJ. REPAIRED WIRING IAW WDM 33-51-23 AND ESPM 20-43. (LP 7933899)
